Skip to main content

On Cubic Birational Space-Transformations


Published April 1, 1912
SHOW MORE


"On Cubic Birational Space-Transformations" is an article from American Journal of Mathematics, Volume 34.

View more articles from American Journal of Mathematics.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-2369890



Volume 34
Publisher American Journal of Mathematics
Pages 9
Language English
Book contributor JSTOR
Collection jstor_amerjmath; jstor_ejc; additional_collections

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

Reviews

There are no reviews yet. Be the first one to write a review.
PEOPLE ALSO FOUND
Source: http://www.jstor.org/stable/10.2307/2369902
Source: http://www.jstor.org/stable/10.2307/2370035
Source: http://www.jstor.org/stable/10.2307/2370004
Source: http://www.jstor.org/stable/10.2307/2369456
Source: http://www.jstor.org/stable/10.2307/2370012
Source: http://www.jstor.org/stable/10.2307/2369498